# SDR CALA2017040700855

- Difficulty date: April 5, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N26910
- Make and model: Boeing 787-8
- Aircraft serial: 34826
- Aircraft time: 13,500 hours, 1,602 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 1009003
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

5E FWD, 32D SET PROXIMITY EMERGENCY LIGHT INOPERATIVE.   TOUBLESHOT AND FOUND A WIRE DAMAGED,   REPAIRED THE WIRE IAW SWPM 20-10-13, R64 PERFORMED TEST, TESTED NORMAL IAW AMM DMC-B787-A-33-51-06-00A-720A-A.
